# SDR ASAA201808135747

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,082 hours, 13,612 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 807,  FMC FAULT ISOLATION. RESET FMCS COMTR1 CIRCUIT BREAKER. FMC WORKING. WAS AN INTERMITTENT FAULT.
